MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Autotome RX 44; Unit, Electrosurgical, Endoscopic (With Or Without Accessories)

BOSTON SCIENTIFIC CORPORATION Autotome RX 44; Unit, Electrosurgical, Endoscopic (With Or Without Accessories)
Model Number M00545170
Medical Device Problem Codes Break (1069); Use of Device Problem (1670); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction

Brand Name
Autotome RX 44
Common Device Name
Unit, Electrosurgical, Endoscopic (With Or Without Accessories)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50873537
Report Number3005099803-2026-03919
Device Sequence Number18447575
Product Code KNS
UDI-Device Identifier08714729444749
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545170
Device Catalogue NumberM00545170
Device Lot Number0038494636
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured02/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale
Patient Weight187 LB